# SDR UIEA2019052904344

- Difficulty date: May 29, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,476 hours, 19,352 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cable
- Condition: Loose
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK EICAS MESSAGE AND LEFT INOP LIGHT.( RESET PACK CONTROL SWITCH, NO HELP. TRANSFERRED TO MDDR  #112365 IAW MEL 21-51-01-01.  LOG PAGE 1050571 - M3: FOLLOWED FIM 21-51 TASK 877. REACTIVATED LT PACK IAW AMM 21-00-00/901. PERFORMED BITE TEST IAW AMM 21-51-14, NO FAULTS NOTED. INSPECTED COOLING PACK SYS IAW AMM 21-51-00, FOUND DUCT CONNECTION FROM SECONDARY HEAT EXCHANGER LEAKING. TIGHTENED RESTRAIN CABLES. PERFORMED OPS CHECK AND OPS NORMAL. MDDR # 112365 CLOSED, PLACARD REMOVED AND MCC NOTIFIED.  )
